$0.00
FREE SHIPPING OVER $50*

Nurofen for Children Baby 3 Months+ 100ml

  Product ID: 74131

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen for Children Baby 3 Months+ 100ml

Nurofen for Children Baby 3 Months+ 100ml

Product ID: 74131
$17.49
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

Warnings

DO NOT GIVE TO CHILDREN WHO:
- have stomach ulcers or other stomach disorders.
- have kidney or heart problems.
- are suffering dehydration.
- have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.
Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use during the last 3 months of pregnancy.

Do not give to babies under 3 months.

Most asthmatics can take Nurofen for Children but if your child is sensitive to ibuprofen, aspirin or other pain relievers do not use this product.

IMPORTANT INFORMATION

Products containing maltitol may have a laxative effect or cause diarrhoea.

FIRST AID

SEEK MEDICAL ADVICE BEFORE USE:
- if your child is under 12 months of age.
- if your child suffers asthma.
- if your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines

Ingredients

9mL (maximum daily dose) contains 4.5g of maltitol.
Contains no aspiriin, alcohol, aspartame or gluten.

CONTAINS

sodium chloride and sodium saccharin.

Directions

Read and retain carton. Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

USAGE ADVICE

Repeat dose every 6 to 8 hours as necessary (max 3 doses in 24 hrs). Do not exceed stated dose. Excessive use can be harmful. For short term use only. If your child's symptoms persist for more than 48 hours consult your doctor.
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 15ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;